# SDR CA040129008

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,516 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Part time: 14,630 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE OFF WHEN GEARS SELECTED UP PILOT FOUND GEARS INTERMITTED INDICATION. NOSE GEAR WON'T STAY UP LOCKED. TROUBLESHOT SNAG FOUND TUBE ASSEMBLY, NOSE LANDING GEAR IDLER LINK PN: 41770-00, UNSERVICEABLE. UPLOCK HOOK HOLDING BRACKET IS BENT AND WORN, AS RESULT UPLOCK HOOK MISALIGNED WITH UPLOCK ROLLER, PREVENTING NOSE GEAR FROM LOCKING UP.
